# SDR UALA2013021300866

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 70,840 hours, 26,019 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT ALUMINIUM THRESHOLD FLOOR PANEL HAD DAMAGE AT CENTER OF DOOR THRESHOLD APPROX ONE INCH INBOARD OF THRESHOLD.
